English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/43201
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:


Asymptoptic density of states of p-Branes

AuthorsÁlvarez-Vázquez, Enrique ; Ortín Miguel, Tomás
Issue Date1992
PublisherWorld Scientific Publishing
CitationModern Physics Letters A 7(31): 2889-2893 (1992)
AbstractThe asymptotic form of the density of states for a p-brane is computed (using the semi-classical approximation for the expression of the mass formula), and a value is found which only resembles the exponential growth of black holes in the formal limit p → ∞. Some physical consequences for the thermodynamics of these objects are also presented.
DescriptionEl Pdf del artículo es la versión pre-print: CERN-TH./91
Publisher version (URL)http://dx.doi.org/10.1142/S0217732392002251
Appears in Collections:(IFT) Artículos
Files in This Item:
File Description SizeFormat 
ARTICULOS304729[1].pdf192,44 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.